# SDR TWAA9806708

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AFT PRESSURE BULKHEAD AT RADIAL 16L, OUTBOARD END CLIP WITH .5 INCH CRACK RUNING FROM EDGE OF CLIP TO FIRST FASTENER HOLE.  REPLACED CLIP AT RADIAL 16L, AFT PRESSURE BULKHEAD, PER SRM 51-01, PAGE 1 ITEM C, AND TWA STANDARD PRACTICES.  (M)
